# SDR SWAA2020101420634

- Difficulty date: September 24, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810130
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241CF HAS DAMAGE ON UPPER SURFACE 5' FROM AFT EDGE; 9' FROM IB EDGE MARKED / PASSENGER CABIN FLOOR PANEL 241CF WITH DAMAGE ON UPPER SURFACE 5' FROM AFT EDGE; 9' FROM I/B EDGE WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL USING BMS 4-23 TY 2 LOT #1437364-1; BMS 5-107 LOT #AK9GP5303K DUE TO AMOUNT OF ALL DAMAGE IAW SRM 53-00-50-2R-0. PARA.1.A. NOTE; 5.S(1); DWG 144A5810-130.
